# SDR USAA2009112493210

- Difficulty date: November 1, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 50,762 hours, 33,748 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - LEVEL 2 INTERGRANULAR CORROSION ON FRAME FOOT AT BS 787, LBL 8.  REPAIRED FRAME FOOT AT BS 787, LBL 8 IAW B737 SRM 53-00-07 REPAIR 5.
